Okay, I usually feel like the resident APAP
police and I'm usually the one to be super overly cautious about ingesting APAP, but honestly I don't think what you've described is all that troubling at least in terms of your liver.
Objectively, no, it's not safe to mix any amount of APAP and alcohol
. However, you're talking about occasionally taking slightly over half of the maximum amount of APAP in one dose and a fairly small amount of alcohol, if it is indeed two drinks. If you were either taking a full 1000mg of APAP or binge drinking or both, I would tell you to cut it out. If you were doing this every day, I would tell you to cut it out. But as long as you're telling the truth, you're doing none of those things. What you're doing is not really all that unsafe. That said, it would be that much safer if you did a cold water extraction on the Percocet. Here is a link: CWE Lists, Links, & Manuals
Really the more troubling thing, as others have touched on, is the combination of three different CNS depressants
. This is really not good, and it's actually even less safe because of how infrequently you do it. If you're really only taking oxycodone
once every few weeks (and possibly the diazepam
too?) you're not going to have the "safety net" of a tolerance to help combat the additive effects of mixing depressants. I would be way more worried about the possibility of you asphyxiating than needing a new liver.
So in short, no, 650mg of APAP and two drinks is really not the end of the world. Go get a liver function test to be on the safe side, but if I had to guess everything will be 100% normal. Taking any more of either the APAP or booze
and you need to extract the oxycodone, but at these levels it's probably
OK. However, you really should not be mixing 3 different CNS depressants, especially opiates
. This combination has, does, and will continue to kill and you don't want to be the next one to go.
Really, it's always
safer to extract the opiate
from a combination product with APAP. While I think I've made it clear that it's unlikely the amounts you're talking about will harm your liver, you probably shouldn't be drinking with the Percocet anyway because of the dangers of combining CNS depressants. If you stop mixing the two, then there's certainly no real harm in 650mg of APAP in a dose. Ultimately, it's your choice, but hopefully the replies you've gotten have been of some help and can steer you in the right direction.